# SDR CA111125005

- Difficulty date: November 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 30,161 hours
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 601R100111314
- Condition: Cracked
- Location: Wing
- Part time: 29,853 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A DETAILED INSPECTION OF THE LT & RT CTR FUEL TANK FOR TASKS RJ2-57-510-502 & RJ2-57-610-502 RESPECTIVELY, THE AME NOTED CRACKS EMANATING FROM EACH OF THE TWO RELIEF CUT OUTS FOR THE STRINGERS IN THE WEB OF THE SUPPORT ANGLE, PN 601R-10011-13 & ANGLE PN 601R10011-14.  THE ACFT IS CURRENTLY DOWN FOR A SCHEDULED C CHECK.  REPAIR PARTS FABRICATED & HEAT TREATED IAW SRM 51-10-06 SECT 3D.  ALUMINUM ALLOY FASTENERS INSTALLED IAW SRM 51-42-21 & PROTECTED IAW SRM 51-25-00 & 51-25-16.
